Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.org/journal/ojs
E-mail: ojs@scirp.org
"On the Approximation of Maximum Deviation Spline Estimation of the Probability Density Gaussian Process"
written by Mukhammadjon S. Muminov, Kholiqjon S. Soatov,
published by Open Journal of Statistics, Vol.5 No.4, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] A Geometric Derivation of the Irwin-Hall Distribution
International Journal of Mathematics and Mathematical Sciences, 2017
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top